Login | Users Online: 1023  
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size   
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contact us
 
CASE REPORT
Year : 2011  |  Volume : 12  |  Issue : 1  |  Page : 22-25

Very late stent thrombosis of Sirolimus-eluting stent 59 months after implantation: A first report from the Middle-East and review of literature


Department of Cardiology, Royal Hospital, Muscat, Oman

Correspondence Address:
Prashanth Panduranga
Department of Cardiology, Royal Hospital, Post Box 1331, Muscat 111
Oman
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1995-705X.81557

Rights and Permissions

Very late stent thrombosis occurs more frequently with drug-eluting stents and tends to occur despite dual antiplatelet therapy or after long periods of clopidogrel discontinuation. Stent thrombosis commonly presents with myocardial infarction or death. We report a 41-year-old Arab male with very late stent thrombosis after 59 months of sirolimus-eluting stent implantation and -49 months after clopidogrel discontinuation despite aspirin continuation, presenting with exertional angina. He underwent successful percutaneous coronary intervention. This case underlines the need for novel stent designs as well as newer therapeutic strategies in preventing very late stent thrombosis among patients receiving drug-eluting stents.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2786    
    Printed192    
    Emailed2    
    PDF Downloaded108    
    Comments [Add]    
    Cited by others 2    

Recommend this journal